Long cycles in graphs with large degree sums and neighborhood unions

J. van den Heuvel

Research output: Contribution to journalArticleAcademic

1 Citation (Scopus)
61 Downloads (Pure)

Abstract

We present and prove several results concerning the length of longest cycles in 2-connected or 1-tough graphs with large degree sums. These results improve many known results on long cycles in these graphs. We also consider the sharpness of the results and discuss some possible strengthenings.
Original languageUndefined
Pages (from-to)87-102
JournalJournal of graph theory
Volume21
Issue number1
DOIs
Publication statusPublished - 1996

Keywords

  • IR-71263

Cite this